American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A33) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Chuanming Zong. What is known about unit cubes. Bull. Amer. Math. Soc. 42 (2005) 181-211. MR 2133310.
Abstract, references, and article information   
View Article: PDF

[2] Dario Bini, Gianna M. Del Corso, Giovanni Manzini and Luciano Margara. Inversion of circulant matrices over $\mathbf{Z}_m$. Math. Comp. 70 (2001) 1169-1182. MR 1710660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. Akbari and M. Mahdavi-Hezavehi. Normal subgroups of $GL_n(D)$ are not finitely generated. Proc. Amer. Math. Soc. 128 (2000) 1627-1632. MR 1646321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. A. Katre and Sangita A. Khule. Matrices over orders in algebraic number fields as sums of $k$-th powers. Proc. Amer. Math. Soc. 128 (2000) 671-675. MR 1646194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tôru Umeda. Newton's formula for $\mathfrak{gl}_{n}$ . Proc. Amer. Math. Soc. 126 (1998) 3169-3175. MR 1468206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jeremy Teitelbaum. Euclid's algorithm and the Lanczos method over finite fields. Math. Comp. 67 (1998) 1665-1678. MR 1474657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jeno Szigeti. New determinants and the Cayley-Hamilton Theorem for matrices over Lie nilpotent rings. Proc. Amer. Math. Soc. 125 (1997) 2245-2254. MR 1389540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Don Coppersmith. Solving homogeneous linear equations over ${\rm GF}(2)$ via block Wiedemann algorithm . Math. Comp. 62 (1994) 333-350. MR 1192970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Seok-Zun Song. Linear operators that preserve column rank of Boolean matrices . Proc. Amer. Math. Soc. 119 (1993) 1085-1088. MR 1184086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Allan Adler and Pradeep Shukla. Formal moduli of modules over local $k$-algebras . Trans. Amer. Math. Soc. 337 (1993) 143-158. MR 1091702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. N. Vaserstein. An answer to a question of M. Newman on matrix completion . Proc. Amer. Math. Soc. 97 (1986) 189-196. MR 835863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dragomir Ž. Đoković. Inner derivations of division rings and canonical Jordan form of triangular operators . Proc. Amer. Math. Soc. 94 (1985) 383-386. MR 787877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Morris Newman. Matrix completion theorems . Proc. Amer. Math. Soc. 94 (1985) 39-45. MR 781052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dragomir Ž. Đoković. Characterization of dilatations which are expressible as a product of three transvections or three reflections . Proc. Amer. Math. Soc. 92 (1984) 315-319. MR 759641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Frank Gerth. An application of matrices over finite fields to algebraic number theory . Math. Comp. 41 (1983) 229-234. MR 701637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bernard R. McDonald. $R$-linear endomorphisms of $(R)_{n}$ preserving invariants. Memoirs of the AMS 46 (1983) MR 719156.
Book volume table of contents

[17] Gary L. Mullen. Polynomials over finite fields which commute with linear permutations . Proc. Amer. Math. Soc. 84 (1982) 315-317. MR 640221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gert Almkvist. Powers of a matrix with coefficients in a Boolean ring . Proc. Amer. Math. Soc. 53 (1975) 27-31. MR 0376713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Philip G. Buckhiester. Rank $r$ solutions to the matrix equation $XAX\sp{T}=C,\,A$\ alternate, over ${\rm GF}(2\sp{y})$ . Trans. Amer. Math. Soc. 189 (1974) 201-209. MR 0330196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dean Lucas. Properties of rank preserving weak maps. Bull. Amer. Math. Soc. 80 (1974) 127-131. MR 0337665.
Abstract, references, and article information   
View Article: PDF

[21] Philip C. Kutzko. The characters of the binary modular congruence group. Bull. Amer. Math. Soc. 79 (1973) 702-704. MR 0320170.
Abstract, references, and article information   
View Article: PDF

[22] Morris Newman. Symmetric completions and products of symmetric matrices . Trans. Amer. Math. Soc. 186 (1973) 191-201. MR 0485931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. Adrian Albert. Symmetric and alternate matrices in an arbitrary field. I . Trans. Amer. Math. Soc. 43 (1938) 386-436. MR 1501952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. H. Ingraham and M. C. Wolf. Relative linear sets and similarity of matrices whose elements belong to a division algebra . Trans. Amer. Math. Soc. 42 (1937) 16-31. MR 1501911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1